Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Yet another proof of the Lyapunov convexity theorem
HTML articles powered by AMS MathViewer

by Zvi Artstein PDF
Proc. Amer. Math. Soc. 108 (1990), 89-91 Request permission

Abstract:

A new proof is given, of the convexity and compactness of the range of an atomless ${R^n}$-valued measure.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A12, 28A35
  • Retrieve articles in all journals with MSC: 28A12, 28A35
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 108 (1990), 89-91
  • MSC: Primary 28A12; Secondary 28A35
  • DOI: https://doi.org/10.1090/S0002-9939-1990-0993737-0
  • MathSciNet review: 993737